# SDR AALA991204

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, CHECKED GOOD.  (M)
